# SDR SWAA2024011225559

- Difficulty date: November 28, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN WET AREA FLOOR WEB AROUND GALLEY HOT SPOT STA 986.5+5' LBL 32 MKD DOT<[01] REMOVED AND REPLACED WEB AT AFT CABIN FLOOR WEB STA 986.5 LBL 32 AS PER REF SRM 51-40-02-0G-0 AND DRAWING #147A5712;[02] REMOVED AND REPLACED WEB AT AFT CABIN FLOOR WEB STA 986.5 LBL 32 AS PER REF SRM 51-40-02-0G-0 AND DRAWING #147A5712;[03] VERIFIED STEP#1 AND STEP#2. COMPLETED REMOVED AND REPLACED WEB AT AFT CABIN FLOOR WEB STA 986.5 LBL 32.;[04] ACCOMPLISH WORK.
